Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Blood urine and high lymphocytes,triglycerides
Nov 27, 2000

Dear Dr.

Thank you very much for your works here!

I'm a 33 man and was infected in July 1998, and my lymph nodes in neck and groins have been swollen since Feb of 1999. In the my area I live, no doctors specializing in HIV. So I have to get help from you.

I just did a health screen, which indicates something abnormal. My CT4 are 1230, CD8 is 1190. Following are some data of health screen:

1. Hematology:

1.1 White Cell differential count Lymphocytes is 42.2%(ref. range 15-41%), absolute is 2.19.

2. Lipid Screen

2.1 Total cholesterol: 199 (ref. range 110-220 mg/dL)

2.2 iglycerides:355( ref. range 0-160 mg/dL)

3. Urinalysis

3.1 Blood: Positive + (ref. range Negative)

3.2 Protein: +(ref. range Negative)

4. Urine Microscopy

Red blood Cells: 20-25(ref. range 0-5/HPF)

What I want to ask are :

1. do you think the abnormal testing results are caused by HIV or other opportunistic infections?

2. Based on the above testing results, do you think my situation is very serious now?

3. Do I need to take anti_HIV therapy immediately?

Thanks! I'm looking forward to your response!

Mike

Response from Dr. Feinberg

Based on your results, it is not urgent that you start HIV meds now. In terms of your general health, you might want to eat a diet lower in fat because your triglycerides (a form of fat in the blood) are high, and you definitely need some follow-up for your abnormal urine results, although I don't think this is likely to be related to your HIV infection. It is not normal to have blood and protein in your urine, and this indicates that your kidneys are not functioning normally. Any internist or family doctor can help you sort this out. Good luck!


Previous
SPOTS
Next
Systemic candidiasis

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement